# SDR VNAA2009111600002

- Difficulty date: November 11, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 12,167 hours, 12,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE GALLEY EXIT SIGN INOPERATIVE.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
